# SDR DALA2024102910487

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON BONDING PLATE FLAP TRACK FAIRING 631CB RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 620443-14. (0629898)
